# SDR 2020F00108

- Difficulty date: March 11, 2020
- Submitted: March 17, 2020
- Operation: General aviation
- Aircraft: N360JE
- Make and model: Hawbee 4000
- Aircraft serial: RC36
- Aircraft time: 2,899 hours, 1,666 cycles
- Engine: Pwc PW308A
- Engine time: 2,899 hours, 1,666 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: OLDN362035
- Part serial: 0102
- Condition: Binds
- Location: Rt Engine
- Part time: 2,899 hours, 1,666 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT. CREW REPORTS DURING CRUISE NUMEROUS CAS MESSAGES RELATED TO AIRCRAFT ANTI-ICE FAIL. AIRCRAFT DIVERTS BACK TO MAINTENANCE BASE KFRG, AFTER TROUBLESHOOTING FAILURE DETERMINED TO BE RH ENGINE ANTI-ICE VALVE INOPERATIVE. VALVE IS REPLACED WITH SERVICEABLE UNIT AND AIRCRAFT RETURNED TO SERVICE WITHOUT FURTHER ISSUES NOTED.
